Alert archive / West Virginia / Wind Chill Advisories in 2018
Wind Chill Advisory 4, NWS Charleston, WV
NWS Charleston, WV issued this wind chill advisory at Jan 6, 2018, 3:13 PM EST for 4 counties in West Virginia. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2018, 3:13 PM EST (20:13 UTC)
- Expired
- Jan 7, 2018, 8:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Charleston, WV
Counties Nicholas County, WV, Pocahontas County, WV, Randolph County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 127 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
843 WWUS41 KRLX 062013 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 313 PM EST Sat Jan 6 2018 ...Wind Chill Advisories for the northern lowlands, and the central and southern mountains of West Virginia, have expired... ...Wind Chill Warnings for the higher terrain of the northern mountains of West Virginia downgraded to Wind Chill Advisories through tonight into Sunday morning... ...Wind Chill Advisories now in effect for the northern mountains of West Virginia through tonight into Sunday morning... WVZ522-523-526-070415- /O.EXP.KRLX.WC.W.0001.000000T0000Z-180106T2000Z/ /O.NEW.KRLX.WC.Y.0004.180106T2013Z-180107T1300Z/ Southeast Webster-Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 313 PM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY... ...WIND CHILL WARNING HAS EXPIRED... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 25 below zero. * WHERE...Southeast Webster, Northwest Pocahontas and Southeast Randolph Counties. * WHEN...Until 8 AM EST Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ WVZ520-524-525-070415- /O.EXP.KRLX.WC.Y.0003.000000T0000Z-180106T2000Z/ /O.NEW.KRLX.WC.Y.0004.180106T2013Z-180107T1300Z/ Southeast Nicholas-Southeast Pocahontas-Northwest Randolph- Including the cities of Richwood, Marlinton, and Elkins 313 PM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 AM EST SUNDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 0 to 15 below zero. * WHERE...Southeast Nicholas, Southeast Pocahontas and Northwest Randolph Counties. * WHEN...Until 8 AM EST Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ OHZ066-067-075-076-084-VAZ003-004-WVZ010-011-020-030>034-039-040- 515>519-521-062115- /O.EXP.KRLX.WC.Y.0003.000000T0000Z-180106T2000Z/ Perry-Morgan-Athens-Washington-Vinton-Dickenson-Buchanan- Pleasants-Tyler-Doddridge-Lewis-Harrison-Taylor-McDowell-Wyoming- Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Northwest Webster- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, McArthur, Hamden, Clintwood, Grundy, Vansant, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, West Union, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, Birch River, Holly River State, Webster Springs, and Cowen 313 PM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY HAS EXPIRED... Winds have diminished, as high pressure builds into the area. Therefore, the Wind Chill Advisories have been allowed to expire. However, a very cold night remains on tap for tonight $$ TRM
3 follow-up statements
929 WWUS41 KRLX 062036 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 336 PM EST Sat Jan 6 2018 ...Wind Chill Advisories in effect for one more night in the northern mountains of West Virginia... WVZ520-522>526-070445- /O.CON.KRLX.WC.Y.0004.000000T0000Z-180107T1300Z/ Southeast Nicholas-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- Including the cities of Richwood, Snowshoe, Marlinton, Elkins, and Harman 336 PM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 5 below zero to 25 below zero, coldest across the highest terrain. * WHERE...The northern mountains of West Virginia. * WHEN...Until 8 AM EST Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ TRM
357 WWUS41 KRLX 070326 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 1026 PM EST Sat Jan 6 2018 ...Wind Chill Advisories in effect for one more night in the northern mountains of West Virginia... WVZ520-522>526-071130- /O.CON.KRLX.WC.Y.0004.000000T0000Z-180107T1300Z/ Southeast Nicholas-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- Including the cities of Richwood, Snowshoe, Marlinton, Elkins, and Harman 1026 PM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 25 below zero. * WHERE...The northern mountains of West Virginia. * WHEN...Until 8 AM EST Sunday. * ADDITIONAL DETAILS...WInds will be nearly calm in the deeper sheltered valleys, but actual temperatures there will bottom out between 10 below and 15 below zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ TRM
815 WWUS41 KRLX 070845 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 345 AM EST Sun Jan 7 2018 ...Wind Chill Advisories in effect for one more night in the northern mountains of West Virginia... KYZ101>103-105-OHZ066-067-075-076-083>087-071645- /O.NEW.KRLX.WW.Y.0001.180108T0900Z-180108T1900Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, and South Point 345 AM EST Sun Jan 7 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 2 PM EST MONDAY... * WHAT...Mixed precipitation expected. The ice will result in difficult travel conditions, including during the morning commute on Monday. Total snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch are expected. * WHERE...Portions of southeast Ohio and northeast Kentucky. * WHEN...From 4 AM to 2 PM EST Monday. * ADDITIONAL DETAILS...Icy road conditions are likely even after air temperatures rise above freezing on Monday due to the below freezing road surfaces. Motorists can expect slick spots into Monday afternoon, especially on roads left untreated. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WVZ520-522>526-071300- /O.CON.KRLX.WC.Y.0004.000000T0000Z-180107T1300Z/ Southeast Nicholas-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- Including the cities of Richwood, Snowshoe, Marlinton, Elkins, and Harman 345 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 5 below zero to 20 below zero. * WHERE...Portions of northeast and southeast West Virginia. * WHEN...Until 8 AM EST this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ Kistner
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 3:05 PM EST, 8 minutes earlier.
Area forecast discussion, Jan 6, 3:05 PM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
305 PM EST Sat Jan 6 2018
.SYNOPSIS...
Last of the Arctic air tonight. A warm up is then expected next
week, but it begins with some mixed wintry precipitation Monday
into early Tuesday.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 205 PM Saturday...
Largely quiet in the near term with one last overnight of frigid
temperatures before a wholesale pattern change in the
synoptic/longwave scale. Biggest challenge to the forecast is
the overnight lows. Set up very well for good radiational
cooling with some patchy snow cover, mainly over the mountains
but also stretching across the northern zones in the lowlands.
However, there is obvious warm air advection at 925mb occurring
between 09Z and 12Z, and have to take into consideration that
this could offset the cooling effect. So, all in all, going on
the lower side of guidance, especially across the north, but not
completely tanking locations like EKN in the mountain valleys.
Clouds return Sunday ahead of the low pressure system organizing
to the southwest of the area in the lower Mississippi Valley.
Temperatures will push above freezing in the southern portion of
the CWA.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
As of 300 PM Saturday...
Long story short...the overall trend for the incoming system is
a bit slower with the precip -- and similar with the
temperatures. The impact of this trend on the forecast is less
snow/sleet on the front end Sunday night, especially across the
south. But this may lead to a bit more freezing rain mixing in
across the middle Ohio River Valley Monday morning. A lot still
hinges on timing of warm air, and how quickly it can moderate
the cold ground.
Long story long...High pressure is exiting to the east Sunday
night, with low level flow turning southerly. At the same time,
a closed surface and upper level low is forming near the TX Gulf
coast. This will begin pumping moisture and warmer air into the
forecast area Sunday night into Monday. We also have an upper
level trough moving through the Great Lakes, with a northern
surface low near Hudson Bay. While we miss out on the energy of
the southern system, we will get some lift from the upper
trough. This combined with the moisture plume nosing north
should will lead to precipitation starting during the pre-dawn
Monday. Have the highest POPs crossing Monday afternoon with a
weak cold front...attached to the Hudson Bay low. The moisture
does not stick around too long, so expect precipitation to taper
off from west to east Monday night and Tuesday as high pressure
moves in. The NAM tries to linger some moisture and precip
under the high, while the GFS/ECMWF dry out much more quickly.
Trended closer to the drier side.
The main challenge with this forecast continues to be the
thermal profile and thus precipitation type. Used some wet
bulbing initially to cool the incoming warm nose as
precipitationstarts to fall. Like before this leads to a
period of snow and sleet during the pre-dawn, however with the
slower POPs, the onset of this mix is later than previously
forecast. Still have some minor snow/sleet accumulations in the
Ohio River Valley during this time.
The warm nose eventually saturates and warms above freezing, so
have a period of freezing rain beginning around sunrise across
the Tri- state and moving north and east from there. With the
very cold ground temperatures, kept some freezing rain in the
mix up to 34-35 degrees F, anticipating surface temps will lag
behind air temps by a couple hours. Across the north, where the
colder air will linger the longest, have some snow/sleet
accumulations around an inch Monday morning. Used a snow ratio
based mostly on low level air temperatures, which keeps them
pretty low to begin with, and then reduced them even more as
more sleet mixes in.
While confidence is still not that great on overall p-type
transition times and zones, this event still has a potential to
create some issues for the Monday morning commute. Based on
uncertainty, will continue mention in HWO for potential winter
weather advisories for a combination of snow, sleet and freezing
rain.
Most locations should change over to rain through Monday
afternoon, except the eastern slopes where a mix could linger
through the day. Behind the cold front, expect a transition back
to sleet and/or snow before things taper off.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 300 PM Saturday...
Overall trend for the longer term is toward warmer conditions. A
low pressure system looks to move through the Great Lakes mid to
late week, which will bring rain, possibly tapering off as some
light snow Friday into Saturday. The GFS is cooler with this, so
better potential for the light snow, while the ECMWF is warm and
mainly rain. For now stuck close to the consensus blend.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
As of 1225 PM Saturday...
VFR through the period.
Winds ease through the afternoon and should largely go calm at
the terminals after 03Z Sunday. Only high cloud cover should
linger at that point, while the next system to affect the area
beyond the scope of this forecast organizes to the southwest.
Will see hints of this with the lowering of the ceilings at HTS
to 10kft around 15Z Sunday.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: High.
ALTERNATE SCENARIOS: None.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H M M H H H H M
PKB CONSISTENCY H H H H H H H H H H H M
CKB CONSISTENCY H H H H M H H H H H H M
AFTER 18Z SUNDAY...
IFR possible in mixed wintry precipitation early Monday morning
through Tuesday morning.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Chill Advisory until 8 AM EST Sunday for WVZ520-524-525.
Wind Chill Warning until 3 PM EST this afternoon for WVZ522-
523-526.
Wind Chill Advisory until 8 AM EST Sunday for WVZ522-523-526.
Wind Chill Advisory until 3 PM EST this afternoon for WVZ010-
011-020-030>034-039-040-515>519-521.
OH...Wind Chill Advisory until 3 PM EST this afternoon for OHZ066-
067-075-076-084.
KY...None.
VA...Wind Chill Advisory until 3 PM EST this afternoon for VAZ003-
004.
&&
SYNOPSIS...MZ/26
NEAR TERM...26
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...26Hazardous weather outlook, Jan 6, 4:19 AM EST, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 419 AM EST Sat Jan 6 2018 WVZ522-523-526-070930- Southeast Webster-Northwest Pocahontas-Southeast Randolph- 419 AM EST Sat Jan 6 2018 ...WIND CHILL WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A low pressure system bringing a wintry mix of precipitation, including freezing rain, is possible early Monday morning through Monday afternoon. Advisories or warnings may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ066-067-075-076-084-VAZ003-004-WVZ010-011-020-030>034-039-040- 515>521-524-525-070930- Perry-Morgan-Athens-Washington-Vinton-Dickenson-Buchanan-Pleasants- Tyler-Doddridge-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Pocahontas-Northwest Randolph- 419 AM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A low pressure system bringing a wintry mix of precipitation, including freezing rain, is possible early Monday morning through Monday afternoon. Advisories or warnings may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ101>103-105-OHZ083-085>087-WVZ005>009-013>019-024>029-070930- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH- Wayne-Cabell-Mason-Jackson WV-Wood-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Mingo-Logan-Boone-Clay-Braxton-Gilmer- 419 AM EST Sat Jan 6 2018 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A low pressure system bringing a wintry mix of precipitation, including freezing rain, is possible early Monday morning through Monday afternoon. Advisories or warnings may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Kistner
In the hours before
Local storm report, Jan 6, 11:01 AM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1101 AM EST SAT JAN 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 E ALUM CREEK 38.29N 81.79W
01/05/2018 M0.2 INCH KANAWHA WV COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW SNOWSHOE 38.42N 79.99W
01/05/2018 M3.0 INCH POCAHONTAS WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW BECKLEY VA HOSPITAL 37.78N 81.18W
01/05/2018 M0.5 INCH RALEIGH WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW HAWKS NEST STATE PARK 38.12N 81.12W
01/05/2018 M1.0 INCH FAYETTE WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 SE MT NEBO 38.19N 80.85W
01/05/2018 M2.0 INCH NICHOLAS WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 4 NNW KENNA 38.74N 81.69W
01/05/2018 M0.2 INCH JACKSON WV COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW SNOWSHOE 38.42N 79.99W
01/06/2018 M2.0 INCH POCAHONTAS WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0630 AM SNOW HACKER VALLEY 38.65N 80.48W
01/06/2018 M0.4 INCH WEBSTER WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 N CRAIGSVILLE 38.34N 80.65W
01/06/2018 M1.8 INCH NICHOLAS WV COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW ELKINS 38.93N 79.85W
01/06/2018 M2.0 INCH RANDOLPH WV OFFICIAL NWS OBS
24-HOUR SNOWFALL.
0700 AM SNOW 1 NE BUCKHANNON 39.01N 80.21W
01/06/2018 M1.0 INCH UPSHUR WV HADS
24-HOUR SNOWFALL.
0700 AM SNOW 4 NW ALBANY 39.27N 82.24W
01/06/2018 M0.2 INCH ATHENS OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW TYGART LAKE DAM 39.32N 80.03W
01/06/2018 M0.3 INCH TAYLOR WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0730 AM SNOW BARTOW 38.55N 79.80W
01/06/2018 M0.5 INCH POCAHONTAS WV CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 2 W ROCK CAVE 38.84N 80.40W
01/06/2018 M1.0 INCH LEWIS WV COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER RLX1800091
EVENT NUMBER RLX1800092
EVENT NUMBER RLX1800093
EVENT NUMBER RLX1800094
EVENT NUMBER RLX1800095
EVENT NUMBER RLX1800096
EVENT NUMBER RLX1800097
EVENT NUMBER RLX1800098
EVENT NUMBER RLX1800099
EVENT NUMBER RLX1800100
EVENT NUMBER RLX1800101
EVENT NUMBER RLX1800102
EVENT NUMBER RLX1800103
EVENT NUMBER RLX1800104
EVENT NUMBER RLX1800105
MZNearby
Wind Chill Advisories in West Virginia, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.